# SDR DHL2001740C09

- Difficulty date: January 9, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SURFACE OF CABIN FLOOR AT FS 1166 LBL 52.  FABRICATED AND INSTALLED NEW FLOOR BOARD PER B727 SRM 51-30-2.  MATERIAL USED 18 X 68 INCHES.
